# SDR IXXA20110808002

- Difficulty date: August 8, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 89,109 hours, 23,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 89,109 hours, 23,952 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND FORWARD CARGO COMPARTMENT INTERNAL SKIN CORRODED AT STA 600.000, LONGERON 36.  REMOVED CORROSION.  FOUND OUT OF LIMITS. REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION. NO DISCREPANCY FOUND. FABRICATED NEW SKIN, REPAIR DOUBLER AND FILLER. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED REPAIR PARTS IAW FAA FORM 8110-3 DATED 09/09/11,  DWG ED-5395 DATED 08/16/11, SRM 51-1-8, SRM 53-2-0, NDT SPM PART 06-10-01-001, SRM 53-4-1 FIGURE "5B" ITEM "B", DPS 4.710 REV "L", SRM 51-1-4, DPS 3.69-4 REV "AP", SRM 51-1-8B, SRM 51-1-21, SRM 51-1-20D, AND SRM 51-3-1.
